# SDR A6WA200100016

- Difficulty date: February 22, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- Aircraft time: 25,436 hours, 34,477 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 20,000 FEET NR 1 PACK VALVE LIGHT CAME ON, FLIGHT CREW TRIED TO RESET COULD NOT.  THE RECIRCULATION VALVE WENT FREST COULD NOT RESET.  NR 2 PACK VALVE LIGHT CAME ON, LOST PRESSURE.  RESTORED CABIN PRESSURE AT 10,000 FEET PACK WORKED.  MAINTENANCE PRESSURIZED A/C TO MAX DIFF, ON APU AIR AND ENGINE AIR LEAK CHECKED AT PACKS AT MAX DIFF GOOD, NO LEAKS NOTED.  BOTH PACKS OPERATE NORMAL ON GROUND CHECKS, TEST FLIGHT SATISFACTORY.
